# SDR QXEA2013072501191

- Difficulty date: July 25, 2013
- Submitted: July 31, 2013
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 28,575 hours, 29,586 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 469
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNDER FLOOR AT FS 469.5 NEAR BASE OF S31L AND S31R, RIB HAS CORROSION ON AND NEAR RIVETS. REMOVED RIVET REF SRM 51-42-05, AND LIGHT SURFACE CORROSION REF SRM 51-21-00.  NO MATERIAL LOSS.  RESTORED FINISH REF SRM 51-21-10 AND 51-25-10.
